# SDR NSV2008F00028

- Difficulty date: September 29, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 340B347
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE ON WITH SWITCH IN THE ARM POSITION AND ACFT POWERED FROM BATTERIES. PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM IAW AMM 33-50-00 AND WC 33-50-016. NO FAULT FOUND. NOTE: EMERGENCY LIGHTS SYSTEM IS DESIGNED TO ILLUMINATE IF ARMED WITHOUT RT MAIN BUSS POWERED.  SYSTEM OPERATING AS DESIGNED. (K)
